# SDR AT9900797

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fuselage Skin
- Condition: Dented
- Location: Bs 299-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FUSELAGE SKIN DENTED OUT OF LIMITS AT BS 229-408.  REMOVED AND REPLACED SKIN PANEL AT BS 229-408, LONG 18-26 IAW DC9 SRM 51-10-3, 51-10-2, 51-30-2, AND TIMCO EO 99-1258 APPROVED BY 8110-3.
